Couldn't find what you looking for?

TRY OUR SEARCH!

hi everyone.

in mid march, i had a mishap with a condom 2 days in a row and found myself having to take the morning after pill twice in one week, at the reccomendation of my doctor. that month, a week earlier than my expected period, i got a mucus/brown/pink bloody discharge, and only had to use a tampon for one day of the 5.

it is now a month later to the day i had the previous "period", and am again experiencing the same thick, brown/red mucus instead of my normal heavy period. any idea what is going on???

Loading...

One reason could be the plan B pill you took. That pill likes to screw up your period.

You might want to consider getting a cheap pregnancy test. Just to be sure. Because if you are prego, you'll want to know so you are able to take good care of your body for the baby.

It is pretty unlikely that you could be prego since you did take the plan B pill. However there is always that slight chance.

Best of luck!!!
Reply

Loading...